On the parametric behavior of a-hypergeometric series

Christine Berkesch, Jens Forsgård, Laura Felicia Matusevich

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

We describe the parametric behavior of the series solutions of an A-hypergeometric system. More precisely, we construct explicit stratifications of the parameter space such that, on each stratum, the series solutions of the system are holomorphic.

Original languageEnglish (US)
Pages (from-to)4089-4109
Number of pages21
JournalTransactions of the American Mathematical Society
Volume370
Issue number6
DOIs
StatePublished - 2018

Bibliographical note

Publisher Copyright:
© 2018 American Mathematical Society.

Fingerprint

Dive into the research topics of 'On the parametric behavior of a-hypergeometric series'. Together they form a unique fingerprint.

Cite this